# SDR SWIA20240710502

- Difficulty date: May 2, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Scratched
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR FUSELAGE SURROUND INTERIOR LIP HAS SCUFF MARKS ALL THE WAY AROUND,      HN00157285     (C-CHECK RO 7/9/2024)    COMPLIED WITH REO 690-53-21-032 REV -- DATED 2008-03-07 FOR REPAIR OF SCUFF MARKS ALL THE WAY AROUND THE MAIN AVIONICS COMPARTMENT DOOR SURROUND INTERIOR LIP. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY ALL CHECKS GOOD
